<  Back to the Polytechnique Montréal portal

On Stabilization of Uncertain Linear Systems With Jump Parameters

El-Kébir Boukas, P. Shi and K. Benjelloun

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29098/
Journal Title: International Journal of Control (vol. 72, no. 9)
Publisher: Taylor & Francis
DOI: 10.1080/002071799220768
Official URL: https://doi.org/10.1080/002071799220768
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Boukas, E.-K., Shi, P., & Benjelloun, K. (1999). On Stabilization of Uncertain Linear Systems With Jump Parameters. International Journal of Control, 72(9), 842-850. https://doi.org/10.1080/002071799220768

Statistics

Dimensions

Repository Staff Only

View Item View Item